1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Myocardial infarction in a 14 year old boy after butane inhalation

Myocardial infarction in a 14 year old boy after butane inhalation

  1. Anonymous
    O'Neill J, McCarthy C.
    Ir Med J. 1999 May-Jun;92(4):344.

    Myocardial infarction is a rare disease in children. Among many reasons the toxic damage of myocardium should be taken into consideration. The authors present the case of a 14-year-old boy with sudden cardiac arrest due to ventricular fibrillation and myocardial infarction as a result of butane gas inhalation. Coronary angiography revealed normal coronary arteries. Cardioverter-defibrillator was implanted as a secondary prophylaxis of sudden cardiac death.